×

Found 1,864 Documents (Results 1–100)

100
MathJax

Pulsating flow of a viscous fluid over a cavity containing a compressible gas bubble. (English. Russian original) Zbl 1483.76060

Fluid Dyn. 56, No. 6, 799-811 (2021); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2021, No. 6, 38-50 (2021).
MSC:  76T10 76D05 76M99
PDF BibTeX XML Cite
Full Text: DOI

Analytical solution for the cavitating flow over a wedge. II. (English. Russian original) Zbl 1483.76013

Comput. Math. Math. Phys. 61, No. 11, 1834-1854 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 11, 1873-1893 (2021).
MSC:  76B10 76B47 76M45
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of eigenvalues in the Orr-Sommerfeld problem for low velocities of unperturbed flow. (English. Russian original) Zbl 1481.76094

Dokl. Math. 103, No. 1, 19-22 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 26-29 (2021).
MSC:  76E05 76M45 76D05
PDF BibTeX XML Cite
Full Text: DOI

Equatorial wave-current interactions. (English) Zbl 1479.76113

Bodnár, Tomáš (ed.) et al., Waves in flows. Based on lectures given at the summer school, Prague, Czech Republic, August 27–31, 2018. Cham: Birkhäuser. Adv. Math. Fluid Mech., 49-92 (2021).
MSC:  76U60 76D33 86A05
PDF BibTeX XML Cite
Full Text: DOI

Discrete curve flows in two-dimensional Cayley-Klein geometries. (English) Zbl 1472.35424

Paranjape, M. B. (ed.) et al., Quantum theory and symmetries. Proceedings of the 11th international symposium, Montréal, Canada, July 1–5, 2019. Cham: Springer. CRM Ser. Math. Phys., 157-167 (2021).
MSC:  35R10 47E07
PDF BibTeX XML Cite
Full Text: DOI

Stability of advective flow in a horizontal incompressible fluid layer in the presence of the Navier slip condition. (English. Russian original) Zbl 1475.76040

Fluid Dyn. 55, No. 1, 31-42 (2020); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2020, No. 1, 33-44 (2020).
MSC:  76E06 76E05 76E30
PDF BibTeX XML Cite
Full Text: DOI

Stable and completely unstable periodic points of diffeomorphism of a plane with a heteroclinic contour. (English. Russian original) Zbl 1460.37024

Vestn. St. Petersbg. Univ., Math. 53, No. 3, 261-269 (2020); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 3, 392-403 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Dynamics near the subcritical transition of the 3D Couette flow. I: Below threshold case. (English) Zbl 1444.35002

Memoirs of the American Mathematical Society 1294. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4217-0/pbk; 978-1-4704-6251-2/ebook). v, 158 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On smooth vortex catastrophe of uniqueness for stationary flows of an ideal fluid. (English. Russian original) Zbl 1441.76029

Comput. Math. Math. Phys. 59, No. 10, 1742-1752 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 10, 1803-1814 (2019).
MSC:  76B47 76B03 35Q31
PDF BibTeX XML Cite
Full Text: DOI

Study of an inverse boundary value problem of aerohydrodynamics given the value of the forward flow velocity. (Russian, English) Zbl 1438.76023

Sib. Zh. Ind. Mat. 22, No. 2, 62-69 (2019); translation in J. Appl. Ind. Math. 13, No. 2, 310-316 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Plane-parallel and axisymmetric flows with a straight sonic line. (English. Russian original) Zbl 1459.35279

Comput. Math. Math. Phys. 59, No. 4, 610-629 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 4, 649-669 (2019).
MSC:  35L60 76B03 76H05
PDF BibTeX XML Cite
Full Text: DOI

Perturbation growth rate in turbulent Couette flow. (English. Russian original) Zbl 1414.76024

Fluid Dyn. 53, No. 6, 723-728 (2018); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2018, No. 6, 3-8 (2018).
MSC:  76F10 76M20
PDF BibTeX XML Cite
Full Text: DOI

Artin billiard: exponential decay of correlation functions. (English. Russian original) Zbl 07043721

Theor. Math. Phys. 197, No. 2, 1592-1610 (2018); translation from Teor. Mat. Fiz. 197, No. 2, 230-251 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Local solvability of the problem of the van der Waals gas flow around an infinite plane wedge in the case of a weak shock wave. (English. Russian original) Zbl 1409.76053

Sib. Math. J. 59, No. 6, 960-982 (2018); translation from Sib. Mat. Zh. 59, No. 6, 1214-1239 (2018).
MSC:  76L05 76J20
PDF BibTeX XML Cite
Full Text: DOI

Some modifications of the method of matrix spectrum dichotomy and their applications to stability problems. (Russian, English) Zbl 1413.65090

Sib. Zh. Vychisl. Mat. 21, No. 2, 139-154 (2018); translation in Numer. Analysis Appl. 11, No. 2, 108-120 (2018).
MSC:  65F15 15A18 76E05
PDF BibTeX XML Cite
Full Text: DOI

Topological invariants for elliptical billiards and geodesics on ellipsoids in the Minkowski space. (English. Russian original) Zbl 1384.37047

J. Math. Sci., New York 223, No. 6, 686-694 (2017); translation from Fundam. Prikl. Mat. 20, No. 2, 51-64 (2015).
MSC:  37D50 37J35 53D25
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic structure of steady Stokes flow around a rotating obstacle in two dimensions. (English) Zbl 1366.76024

Shibata, Yoshihiro (ed.) et al., Mathematical fluid dynamics, present and future. Tokyo, Japan, November 11–14, 2014. Tokyo: Springer (ISBN 978-4-431-56455-3/hbk; 978-4-431-56457-7/ebook). Springer Proceedings in Mathematics & Statistics 183, 95-137 (2016).
MSC:  76D07 76U05 35Q30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference